# SDR TWAA9819002

- Difficulty date: November 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FIRST CLASS FLOOR EGRESS LIGHT STRIP INOPERATIVE.  FOUND STRIP UNPLUGGED.  SECURED CABLE.  CHECK-C 7-19-98 LAX.
